Adults: 1 to 2 tablets (maximum 8 per day)
Children: (7-12 years): 1/2 to 1 tablet (maximum 4 tablets per day).
Take with water every 4 hours if necessary.
Each tablet contains Paracetamol 500mg
For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.